MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CANNULATED EXTENDED TAB POLY SCREW 5.5 X 6.0 X 50MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CANNULATED EXTENDED TAB POLY SCREW 5.5 X 6.0 X 50MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 186760050
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection performed at customer quality (cq) showed the x-tab portion of the implant had broken off from the proximal end.No other issues were identified.A device failure was identified.No definitive root cause was able to be determined as the circumstances surrounding the complaint are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: product code: 186760050, lot number: 171337.The dhr of product code 186760050, lot 171337, was reviewed and no non-conformances were observed during the manufacturing process.The product was released on november 29, 2017.The dhr was electronically reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, two units of mis cannulated x-tab 6x50mm ti were received and identified that the x-tab on both devices were cut off.There is no patient involvement.Procedure outcome is unknown.This report is for one (1) viper system cannulated extended tab poly screw 5.5 x 6.0 x 50mm.This is report 1 of 2 for (b)(4).

Brand Name
VIPER SYSTEM CANNULATED EXTENDED TAB POLY SCREW 5.5 X 6.0 X 50MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11627766
Report Number1526439-2021-00644
Device Sequence Number3866271
Product Code NKB
UDI-Device Identifier10705034129211
UDI-Public(01)10705034129211
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760050
Device Catalogue Number186760050
Device Lot Number171337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/07/2021
Patient Sequence Number1